# SDR AALA202011039011

- Difficulty date: November 2, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 33,444 hours, 13,559 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Leaking
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  LEFT FWD OVERWING EXIT HAS PRESSURE LEAK AFT UPPER PARTITION AT 4 PSID, STOPS AT 5.5 PSID.  REPLACED EXIT WINDOW WITH NEW, IAW AMM 56-22-00.  OPERATIONS CHECK GOOD.
